Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

 
 

 

A compactification of the universal Picard variety over the moduli space of stable curves


Author: Lucia Caporaso
Journal: J. Amer. Math. Soc. 7 (1994), 589-660
MSC: Primary 14D20; Secondary 14D25, 14H10, 14H40
DOI: https://doi.org/10.1090/S0894-0347-1994-1254134-8
MathSciNet review: 1254134
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [AK1] A. Altman and S. Kleiman, Compactifying the Picard scheme, Adv. in Math. 35 (1980), 50-112. MR 555258 (81f:14025a)
  • [AK2] -, Compactifying the Picard scheme II, Amer. J. Math. 101 (1979), 10-41. MR 527824 (81f:14025b)
  • [ACGH] E. Arbarello, M. Cornalba, P. A. Griffiths, and J. Harris, Geometry of algebraic curves, Springer-Verlag, Berlin and New York, 1985. MR 770932 (86h:14019)
  • [DM] P. Deligne and D. Mumford, The irreducibility of the space of curves of given genus, Inst. Hautes Études Sci. Publ. Math. 36 (1969), 75-109. MR 0262240 (41:6850)
  • [Ds] C. D'Souza, Compactification of generalized Jacobian, Proc. Indian Acad. Sci. Sect. A Math. Sci. 88 (1979), 419-457. MR 569548 (81h:14004)
  • [DN] J. M. Drezet and M. S. Narasimhan, Groupe de Picard des variétés de modules de fibrés semi-stables sur les courbes algébriques, Invent. Math. 97 (1989), 55-94. MR 999313 (90d:14008)
  • [EC] F. Enriques and O. Chisini, Teoria geometrica delle equazioni delle funzioni algebriche, Vol. 3, Bologna.
  • [G] D. Gieseker, Lectures on moduli of curves, Tata Inst. Fund. Res. Lectures on Math. and Phys., vol. 69, Springer-Verlag, Berlin and New York, 1982. MR 691308 (84h:14035)
  • [G1] -, Geometric Invariant Theory and application to moduli problems, Invariant Theory (Montecatini 1982), Lecture Notes in Math., vol. 996, Springer-Verlag, Berlin and New York, 1982.
  • [G2] -, A degeneration of the moduli space of stable bundles, J. Differential Geom. 19 (1984), 173-206. MR 739786 (85j:14014)
  • [GH] P. A. Griffiths and J. Harris, Principles of algebraic geometry, Wiley, New York, 1978. MR 507725 (80b:14001)
  • [Hi] J. Harris, Algebraic geometry: A first course, Springer-Verlag, Berlin and New York, 1992. MR 1182558 (93j:14001)
  • [HM] J. Harris and I. Morrison, Notes on moduli of curves and parameter spaces, 1992, unpublished.
  • [Ho] R. Hartshorne, Algebraic geometry, Springer-Verlag, Berlin and New York, 1977. MR 0463157 (57:3116)
  • [HR] M. Hochster and J. Roberts, Rings of invariants of reductive groups acting on regular rings are Cohen-Macaulay, Adv. in Math. 13 (1974). MR 0347810 (50:311)
  • [Ig] J. Igusa, Fiber systems of Jacobian varieties, Proc. Internat. Symposium on Algebraic Geometry (Kyoto 1977), Kinokuniya Bookstore, Tokyo, 1978, pp. 503-524.
  • [Is] M. Ishida, Compactifications of a family of generalized Jacobian varieties, Proc. Internat. Symposium on Algebraic Geometry (Kyoto 1977), Kinokuniya Bookstore, Tokyo, 1978, pp. 503-524. MR 578869 (81h:14025)
  • [K1] S. Kleiman, The structure of the compactified Jacobian: A review and announcement, preprint. MR 771150 (86d:14030)
  • [Ko] J. Kollar, Projectivity of complete moduli, J. Differential Geom. 32 (1990). MR 1064874 (92e:14008)
  • [LS] S. Lichtenbaum and M. Schlessinger, The cotangent complex of a morphism, Trans. Amer. Math. Soc. 128 (1967), 41-70. MR 0209339 (35:237)
  • [Ma] M. Maruyama, Moduli of stable sheaves II, J. Math. Kyoto Univ. 18 (1978). MR 509499 (82h:14011)
  • [MR] N. Mestrano and S. Ramanan, Poincaré bundles for families of curves, J. Reine Angew. Math. 362 (1985), 169-178. MR 809973 (87d:14021)
  • [M1] D. Mumford, Lectures on curves on an algebraic surface, Ann. of Math. Studies, no. 59, Princeton Univ. Press, Princeton, NJ, 1966. MR 0209285 (35:187)
  • [M2] -, Curves and their Jacobians, Univ. of Michigan Press, Ann Arbor, MI, 1975. MR 0419430 (54:7451)
  • [MM] -, Stability of projective varieties, Enseign. Math. (2) 23 (1977), 39-110. MR 0450272 (56:8568)
  • [GIT] D. Mumford and J. Fogarty, Geometric Invariant Theory, Springer-Verlag, Berlin and New York, 1982. MR 719371 (86a:14006)
  • [N] P. E. Newstead, Introduction to moduli problems and orbit spaces, Tata Inst. Fund. Res. Lectures on Math. and Phys., vol. 51, Narosa, New Delhi, 1978. MR 546290 (81k:14002)
  • [OS] T. Oda and C. Seshadri, Compactifications of the generalized Jacobian variety, Trans. Amer. Math. Soc. 253 (1979), 1-90. MR 536936 (82e:14054)
  • [Sn] E. Sernesi, On the existence of certain families of curves, Invent. Math. 75 (1984), 25-57. MR 728137 (85e:14035)
  • [Se] J. P. Serre, Groupes algébriques et corps de classes, Hermann, Paris, 1959. MR 0103191 (21:1973)

Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 14D20, 14D25, 14H10, 14H40

Retrieve articles in all journals with MSC: 14D20, 14D25, 14H10, 14H40


Additional Information

DOI: https://doi.org/10.1090/S0894-0347-1994-1254134-8
Article copyright: © Copyright 1994 American Mathematical Society

American Mathematical Society